# SDR DALA2016080405770

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 66,411 hours, 48,860 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Condition: Overheated
- Location: Potable Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB F/A NOTICED ODOR.  ELECTRIC IN NATURE, IN CAB, STRONGER IN AFT.  DISSIPATED AFTER A FEW MINUTES, NONE AT CRUISE.  HAPPENED AGAIN DURING DESCENT, DISSIPATED BEFORE LANDING.  NO SMOKE REPORTED.  SIDEWALL LIGHTS WERE OFF.  T/S IAW W/C 2120-2367.  FOUND POTABLE WATER COMPRESSOR RUNNING CONTINUOUSLY AND OVERHEATING.  REPLACED COMPRESSOR AND PRESSURE SWITCH IAW AMM 38-40.  COMPRESSOR PLACED ON MEL REF LOG 8892214.  PERFORMED ALTERNATE DUCT BURNOUT IAW W/C 4950-2215.  REPLACED WATER SEPARATOR BAGS.  LEAK CKS GOOD.  OK FOR SERVICE.
